# SDR 9621846608

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608US
- Make and model: Boeing 747151
- Aircraft serial: 19785
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic Syst
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE RIGHT WING OVERHEAT LIGHT ILLUMINATED.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND LIGHT REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO NRT AND LANDED WITHOUT INCIDENT.  REPLACED NR 4 PYLON VALVE, NACELLE ANTI-ICE VALVE CLAMP, LEADING EDGE FLAP DRIVE UNIT AIR INLET DUCT SEAL AND ISOLATION VALVE, OPERATIONAL CHECK GOOD.
